# SDR MWEA96001

- Difficulty date: January 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Breather O-Ring
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTS UPON REACHING CRUISE ALTITUDE FROM DFW, OBSERVED ABNORMAL OIL CONSUMPTION ON LT ENGINE.  LANDED IN MCI AS A PRECAUTIONARY MEASURE.  MAINTENANCE IN MCI FOUND NR 4 BREATHER LINE O-RING BROKEN.  REPLACED O-RING AND LEAK CHECK GOOD.  ACFT RETURNED TO SERVICE.
